# SDR AUS20030844

- Difficulty date: August 19, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt & Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT WING MAIN SPARS CONTAINED SEVERE EXFOLIATION CORROSION.
